Volume 22,Issue 4,2002 Table of Contents

Other Issues:  


Exact Convergence Rates of Functional Modulus of Continuity of a Wiener Process
  WANG Wen-sheng
  2002,22(4):507-514 [Abstract(1906)]  [View PDF]
BMO Boundedness of Generalized Littlewood-PaleyFunctions
  LI Wen-ming
  2002,22(4):515-518 [Abstract(1951)]  [View PDF]
Generalized Vectorial Quasi-Equilibrium Problem on W-Space
  PENG Jian-wen
  2002,22(4):519-524 [Abstract(1819)]  [View PDF]
Products of Pointwise Pseudo-Quasi-Metrics on Lattices
  SHI Fu-gui
  2002,22(4):525-530 [Abstract(1636)]  [View PDF]
On Decision Tree Complexity of Boolean Function and Yao's Question
  GAO Sui-xiang and YANG De-zhuang
  2002,22(4):531-537 [Abstract(2116)]  [View PDF]
Compact Composition Operators Mapping into the E0(p,q) Spaces
  LIU Yong-min
  2002,22(4):538-544 [Abstract(1885)]  [View PDF]
C-Totally Real Submanifolds with Parallel Mean Curvature Vector of Sasakian Space Form
  XUAN Man-you and LIU Ji-zhi
  2002,22(4):545-548 [Abstract(1734)]  [View PDF]
The Algebraic Properties of a Type of Infinite Lower Triangular Matrices Related to Derivatives
  ZHAO Xi-qiang and WANG Tian-ming
  2002,22(4):549-554 [Abstract(2166)]  [View PDF]
Riemann-Hilbert Boundary Value Problem for the Cauchy-Riemann Equation
  WANG Li-ping
  2002,22(4):555-560 [Abstract(2288)]  [View PDF]
Necessary and Sufficient Conditions for Oscillation ofBounded Solutions of Nonlinear Second Order Difference Equations
  ZHANG Zhen-guo,ZHANG Cai-shun and YU Yuan-hong
  2002,22(4):561-566 [Abstract(1924)]  [View PDF]
Oscillation of Neutral Differential Equations with "Integrally Small" Coefficients
  ZHANG Xiao-sheng and WANG Duo
  2002,22(4):567-574 [Abstract(2733)]  [View PDF]
Some Generalizations for Inequalities of Hua-Wang Type
  WANG Wan-lan and LUO Zhao
  2002,22(4):575-582 [Abstract(1730)]  [View PDF]
Comparison of Some Means
  LIU Zheng
  2002,22(4):583-588 [Abstract(1880)]  [View PDF]
Ming Antu and Catalan Numbers
  LIU Jian-jun
  2002,22(4):589-594 [Abstract(4256)]  [View PDF]
Notes on a Result Made by Ming Antu
  MA Xin-rong
  2002,22(4):595-598 [Abstract(1935)]  [View PDF]
Characterization of the Orthogonal Decomposition of the Hilbert Space and Application
  DUAN Huo-yuan
  2002,22(4):599-602 [Abstract(1960)]  [View PDF]
Regularity of Degenerate Weakly Quasiregular Mappings
  GAO Hong-ya and WU Ze-min
  2002,22(4):603-608 [Abstract(1825)]  [View PDF]
On a Problem of H. Yoshida
  CHANG Jian-ming
  2002,22(4):609-614 [Abstract(1767)]  [View PDF]
On the Existence and Uniqueness of Periodic Solutionof Duffing's Equation
  CHEN Hong-bin,YU Lie and YUAN Xiao-yang
  2002,22(4):615-620 [Abstract(1784)]  [View PDF]
Existence Results of Positive Solutions for Sublinear Semipositone Boundary Value Problems
  MA Yu-hong and MA Ru-yun
  2002,22(4):621-625 [Abstract(1799)]  [View PDF]
A Class of Singularly Perturbed Nonlinear Boundary Value Problem
  MO Jia-qi and HAN Xiang-lin
  2002,22(4):626-630 [Abstract(1732)]  [View PDF]
Global Asymptotic Stability of Neutral Differential Equation with Distributed Deviating Arguments
  HOU Cheng-min and HE Yan-sheng
  2002,22(4):631-638 [Abstract(1947)]  [View PDF]
On the Algebraically Complete Property of Rings
  GUO Shi-guang
  2002,22(4):639-646 [Abstract(1908)]  [View PDF]
Minimal Prime Subgroups of an l-Group
  Lü Xin-min and QI Zhi-nan
  2002,22(4):647-650 [Abstract(1656)]  [View PDF]
Endpoint Estimates for Commutators of Strongly Singular Integral Operators
  LU Zhi-bo and LI Bin
  2002,22(4):651-656 [Abstract(2347)]  [View PDF]
Dense of Rational Combinations of {e(-iλnt} in C[a,b]
  WANG Jian-li and ZHOU Song-ping
  2002,22(4):657-662 [Abstract(2818)]  [View PDF]
On the Complete Chromatic Number of Pseudo-Halin Graphs with △(G)≥6
  LIU Lin-zhong,ZHANG Zhong-fu and WANG Jian-fang
  2002,22(4):663-668 [Abstract(2054)]  [View PDF]
The Graphs with the Chromatic Polynomial ∏∑(ui)/k{k/ui-k}(λ)k
  YE Cheng-fu
  2002,22(4):669-673 [Abstract(1846)]  [View PDF]
Topological Mixing of Tree Maps
  SUN Tai-xiang,LIU Xin-he and XU Sheng-rong
  2002,22(4):674-678 [Abstract(2015)]  [View PDF]
A Criterion for Irreducible Polynomials Over Q
  WANG Rui
  2002,22(4):679-684 [Abstract(1908)]  [View PDF]
Some Geometric Inequalities of Metric Addition
  YANG Ding-hua
  2002,22(4):685-692 [Abstract(2041)]  [View PDF]